# SDR AALA991740

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: RDAA80171
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 0108 - EN ROUTE BOS/LHR, MASTER DISPLAY UNIT AND AIRSHOW PORTION SMELLED OF SMOKE AND THEN WENT BLANK.  REPLACED CMT.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
